Shakes and tremors

Patient

Q: On the 9th of Feb my wife had arthroscopic surgery to reattach a torn ligiment, the surgery went well and she was discharged.She was taking the HydrocodoneAPAP 10-325 tablets as directed. On Feb 20th she awoke to severe nausea and diarrhea and dehdration, she was treated given intravenous liquid with Levofoxacin 500mg and Metoclopramide 10mg tablets. The dehydration has gotton somewhat better but she now has the shakes and tremors especialy when laying down. What do you recommend for these shakes andor tremors?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Lower bak pain and generall shoulder pain

Q: I been having constant neck and head pain for almost 7 months now. Woke up one day with terrible headache and stiffed...

Q: I have been having pain in my neck and shoulder for the past 6 weeks after a work accident and all scans have shown n...

Q: I've had multiple shoulder issues, including my latest MRI showing thickening and bursitis. I also now have straighte...

Q: I had an arthroscopic bankart repair on my shoulder in March 2015 with 2 anchors inserted. Within 4 months it was app...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews